# SDR AALA20060139

- Difficulty date: February 27, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: D17751
- Condition: Inoperative
- Location: Trim System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DFW - RUNAWAY STABILIZER TRIM.  RUN WAY NOSE DOWN.  STOPPED WITH CONTROL WHEEL SWITCHES IN NOSE UP.  AUTOPILOT NEVER USED.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED ALTERNATE STABILIZER TRIM MOTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
